Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 22, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 13, 2013, 2:04 AM EDT for Morgan County, Perry County, Ohio. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2013, 2:04 AM EDT (06:04 UTC)
- Expired
- Jun 13, 2013, 3:00 AM EDT
- In force
- 56 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Morgan County, OH, Perry County, OH
The radar
The Cincinnati radar (KILN), 144 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 2:52 AM EDT | TSTM WND DMG | 3 Nne Crooksville, OH | LINES DOWN IN THE VILLAGE OF ROSEVILLE NEAR PERRY ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 11:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2978 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
170
WUUS51 KRLX 130604
SVRRLX
OHC115-127-130700-
/O.NEW.KRLX.SV.W.0022.130613T0604Z-130613T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
204 AM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MORGAN COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF MCCONNELSVILLE...
PERRY COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...SOMERSET...SHAWNEE...PERRY STATE
FOREST...NEW LEXINGTON...
* UNTIL 300 AM EDT
* AT 201 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 33 MILES NORTH OF SOMERSET TO 31 MILES NORTHWEST OF SOMERSET
TO 38 MILES WEST OF SOMERSET...OR ALONG A LINE EXTENDING FROM 27
MILES NORTHEAST OF REYNOLDSBURG TO REYNOLDSBURG TO GROVE CITY...
MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EAGLEPORT...BURR OAK STATE PARK...THORNVILLE...RENDVILLE...MALTA...
JUNCTION CITY...HEMLOCK...GLENFORD...CROOKSVILLE AND CORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
THURSDAY MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3991 8217 3983 8216 3982 8207 3978 8207
3975 8166 3952 8202 3953 8205 3955 8205
3955 8214 3962 8238 3973 8238 3975 8241
3983 8241 3984 8248 3993 8247
TIME...MOT...LOC 0604Z 289DEG 44KT 4025 8245 3998 8279
3987 8297
$$
121 follow-up statement
616
WWUS51 KRLX 130628
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
228 AM EDT THU JUN 13 2013
OHC115-127-130700-
/O.CON.KRLX.SV.W.0022.000000T0000Z-130613T0700Z/
MORGAN OH-PERRY OH-
228 AM EDT THU JUN 13 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR PERRY AND NORTHWESTERN MORGAN COUNTIES...
AT 226 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 22 MILES NORTHEAST OF GLENFORD TO THORNVILLE TO 14
MILES SOUTHWEST OF THORNVILLE...OR ALONG A LINE EXTENDING FROM 17
MILES NORTHWEST OF ZANESVILLE TO 11 MILES NORTHWEST OF SOMERSET TO 6
MILES NORTHWEST OF LANCASTER...MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JUNCTION CITY...PERRY STATE FOREST...NEW LEXINGTON...CROOKSVILLE...
NEW STRAITSVILLE...SHAWNEE...EAGLEPORT...RENDVILLE...
MCCONNELSVILLE...MALTA...HEMLOCK AND CORNING
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
THURSDAY MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3991 8217 3983 8216 3982 8207 3978 8207
3975 8166 3952 8202 3953 8205 3955 8205
3955 8214 3962 8238 3973 8238 3975 8241
3983 8241 3984 8248 3993 8247
TIME...MOT...LOC 0628Z 289DEG 44KT 4017 8210 3990 8244
3979 8262
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:47 AM EDT, 17 minutes earlier.
Area forecast discussion, Jun 13, 1:47 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
147 AM EDT THU JUN 13 2013
.SYNOPSIS...
THUNDERSTORM COMPLEX PASSES THROUGH OVERNIGHT. LOW PRESSURE AND
COLD FRONT PASS THURSDAY. HIGH PRESSURE FOR THE END OF WEEK AND
INTO THE WEEKEND.
&&
.NEAR TERM /THROUGH TODAY/...
1015 PM UPDATE...CONVECTION CONTINUES TO REMAIN MOSTLY NORTH OF
CWA...HOWEVER INCHING EVER SO SLIGHTLY SOUTH WITH TIME. CONTINUED
RELYING ON HRRR AND RAP GUIDANCE...BRINGING THUNDERSTORMS INTO
NORTHERN CWA OVER THE NEXT SEVERAL HOURS...AND DECREASED POPS
SOME ACROSS THE SOUTH UNTIL PRE-DAWN WHEN CONVECTING COMPLEX
FORMING NEAR SOUTHERN TIP OF LAKE MICHIGAN SHOULD BRING SHOWERS
AND STORMS THROUGH. HAVE THAT COMPLEX GETTING TO WESTERN CWA
BORDER 09-10Z...AND INTO THE WV MOUNTAINS 13-14Z. NO CHANGES MADE
TO DAYTIME GRIDS TOMORROW...GRIDS STILL ON PAR WITH ANOTHER ROUND
OF STORMS AS THE COLD FRONT PLOWS EAST.
PREVIOUS DISCUSSION...
GOING MORE AGGRESSIVE ON THIS FORECAST FOR BOTH SEVERE POTENTIAL THRU
EARLY TONIGHT...AND POTENTIAL WATER PROBLEMS NORTHEAST OVERNIGHT
INTO THURSDAY. ADMITTEDLY...ALTHOUGH MODELS ARE IN REASONABLE
AGREEMENT WITH THE MASS FIELDS...THEY ARE NOT WITH QPF FIELDS...WITH
THE PROBLEM BEING MESOSCALE INFLUENCES FROM PREVIOUS CONVECTIVE
COMPLEXES UPSTREAM. FIRST...AHEAD OF A STRONG LOW PRESSURE CENTER
AND COLD FRONT THAT WILL DROP SOUTHEAST ACROSS THE AREA LATE TONIGHT
AND THURSDAY...WE WILL BE IN NORTHWEST FLOW ALOFT WITH UPPER
DISTURBANCES. ALTHOUGH THE WARM FRONT WILL BE NORTH OF THE AREA AT
THE BEGINNING OF THIS PERIOD...THESE DISTURBANCES WILL BE MOVING
OVER VERY MOIST AND UNSTABLE AIR THIS AFTERNOON AND EVENING. WILL
INCLUDE MENTION OF SEVERE IN SCATTERED STORMS THRU THIS EVENING
EVERYWHERE GIVEN SPC SLIGHT RISK. ONE SUCH DISTURBANCE LOOKS TO BE
DROPPING SOUTHEAST OUT OF MICHIGAN THIS AFTERNOON...AND THINK THIS
WILL INITIATE A COMPLEX LATER THIS AFTERNOON THAT WILL DROP ACROSS
NORTHERN WEST VIRGINIA THIS EVENING AND EARLY TONIGHT. WILL TARGET
THIS AREA WITH BEST POPS THROUGH EARLY TONIGHT.
A BAND OF POTENTIALLY HEAVY CONVECTION WILL SPREAD AHEAD OF AND
ACCOMPANY THE COLD FRONT LATE TONIGHT AND THURSDAY...THOUGH NOT
LIKELY SEVERE. HOWEVER...THIS ADDED CONVECTION ON TOP OF THE WHAT
OCCURS OVERNIGHT IN THE NORTH AND EAST MAY BRING FLOODING PROBLEMS.
THUS...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE NORTH AND EAST
PORTION OF OUR AREA FROM 00Z THRU 18Z THURSDAY.
CONDITIONS WILL BE WARM AND MUGGY TONIGHT...WITH TEMPS AROUND 70 FOR
LOWS. TEMPERATURES WILL BE COOLER THURSDAY IN THE CLOUDS AND
SHOWERS...ESPECIALLY IN THE WEST WHERE THE COLD FRONT WILL BE
PUSHING THOUGH.
&&
.SHORT TERM /TONIGHT THROUGH SATURDAY/...
FRONTAL BOUNDARY SHOULD BE OUT OF THE AREA BY 00Z FRIDAY. EXPECT
ANY LINGERING SHRA TO DEPART TO THE EAST BY MIDNIGHT. ASSOCIATED
H500 VORT MAX WILL SHARPEN UP THE TROUGH ALONG THE EASTERN SEABOARD
AND SLOW EASTERN PROGRESSION A BIT. THIS WILL ALLOW ANOTHER RIPPLE
TO DROP DOWN THE BACK SIDE IN NORTHERLY FLOW ON FRIDAY...ALONG WITH LOW
LEVEL MOISTURE...TO KEEP SOME CLOUDS AROUND ESPECIALLY IN THE
NORTHEASTERN CWA. NOT A LOT OF INSTABILITY SEEN IN BUFKIT SOUNDINGS
FRIDAY AFTERNOON...BUT THE NORTHERLY FLOW AND AMOUNT OF MOISTURE MAY
BE ENOUGH TO SQUEEZE OUT SPRINKLES OR LIGHT RAIN SHOWERS...AND
INCLUDED A MINIMAL POP. OTHERWISE...PARTLY TO MOSTLY SUNNY SKIES
ARE FORECAST WITH NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES.
WEAK HIGH PRESSURE IS IN PLACE FOR FRIDAY NIGHT AND SATURDAY...WITH
A NEEDED DRY BREAK FOR THE AREA. FRIDAY NIGHT WILL BE COOL...AND
SOME VALLEY FOG IS A POSSIBILITY. SEASONABLE TEMPERATURES ON
SATURDAY...WITH SOME HIGH CLOUDS STARTING TO ARRIVE IN THE AFTERNOON.
NO MAJOR CHANGES TO FORECAST TEMPERATURES.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MODELS IN DECENT AGREEMENT IN DEAMPLIFYING...AND THEN
REESTABLISHING...THE EASTERN UPPER TROUGH DURING THE EXTENDED
PERIOD. DURING THE INTERVENING PERIOD OF ZONAL FLOW...A COUPLE OF
MIDLEVEL WAVES WILL BE RIDING ACROSS. THE FIRST WILL PUSH A WARM
FRONT THROUGH SATURDAY NIGHT INTO SUNDAY. THE SECOND...MORE
SIGNIFICANT DISTURBANCE WILL CROSS MONDAY/MONDAY NIGHT WITH A COLD
FRONT...AND WILL BE DISTURBANCE THAT DIGS THE TROUGH ONCE AGAIN.
THESE SYSTEMS WILL BE INDIVIDUALLY PROGRESSIVE...BUT RAIN TOTALS MAY
EVENTUALLY HAVE TO BE WATCHED ESPECIALLY IN AREAS THAT GET THE MOST
RAIN FROM THE SYSTEM TONIGHT AND TOMORROW. HIGH PRESSURE THEN
RETURNS WEDNESDAY WITH DRY WEATHER.
USED HPC GRIDDED GUIDANCE HEAVILY FOR THIS PERIOD. SUGGESTED
TEMPERATURES WERE NOT FAR FROM MEX/ENSEMBLE NUMBERS AND DID NOT
STRAY FAR FROM SEASONAL NORMS...WHICH SEEMED REASONABLE.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
SEVERAL FORECAST CHALLENGES THROUGH THE TAF PERIOD. FIRST CONVECTIVE
COMPLEX MOVES THROUGH BETWEEN 08Z AND 12Z THIS MORNING...VERY
GUSTY WINDS 30 TO 40KTS WILL ACCOMPANY THIS COMPLEX. THIS WILL
AFFECT HTS TO CRW LINE AND NORTH. MVFR TO IFR CONDITIONS POSSIBLE
WITH THIS COMPLEX AS WELL. THEN ANOTHER ROUND OF STORMS WITH THE
COLD FRONT THURSDAY AFTERNOON. IFR AND GUSTY WINDS POSSIBLE IN ANY
STRONGER CELLS THROUGH THE ENTIRE PERIOD...WITH MVFR CEILINGS
AROUND AND BEHIND THE COLD FRONT. VFR CONDITIONS RETURN AFT 04Z
FRIDAY.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z FRIDAY...
FORECAST CONFIDENCE...MEDIUM TO LOW.
ALTERNATE SCENARIOS: TIMING AND LOCATION OF THUNDERSTORM COMPLEX
AND COLD FRONT COULD VARY...ALONG WITH THE LOWER CATEGORY
CEILINGS THAT WILL BE LEFT BEHIND THE STORMS.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE THU 06/13/13
UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17
EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13
CRW CONSISTENCY H H M M M M M M M M M H
HTS CONSISTENCY H H M M M M M M M M M H
BKW CONSISTENCY H M M M M M M M M M M H
EKN CONSISTENCY L H H H H H H H H H H H
PKB CONSISTENCY M M M L L L L M M H H H
CKB CONSISTENCY L M M L L L L L H H H H
AFTER 06Z FRIDAY...
LINGERING IFR POSSIBLE IN THE NORTHERN MOUNTAINS THROUGH FRIDAY NIGHT.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR WVZ009>011-
016>020-027>032-037>040-046-047.
OH...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR OHZ076.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...JMV/CL
NEAR TERM...JMV/MZ
SHORT TERM...CL
LONG TERM...CL
AVIATION...JSHazardous weather outlook, Jun 12, 6:32 PM EDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 632 PM EDT WED JUN 12 2013 VAZ003-004-WVZ033>036-132245- DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE- 632 PM EDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ037>039-046-047-132245- NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH- 632 PM EDT WED JUN 12 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ040-132245- BARBOUR- 632 PM EDT WED JUN 12 2013 ...TORNADO WATCH 301 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-132245- PERRY-MORGAN- 632 PM EDT WED JUN 12 2013 ...TORNADO WATCH 301 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO ACTIVE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ009-016>018-027>030-132245- WOOD-ROANE-WIRT-CALHOUN-CLAY-BRAXTON-GILMER-LEWIS- 632 PM EDT WED JUN 12 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ076-WVZ010-011-019-020-031-032-132245- WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-HARRISON-TAYLOR- 632 PM EDT WED JUN 12 2013 ...TORNADO WATCH 301 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-OHZ075-083>087-WVZ005>008-013>015-024>026-132245- GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS- GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM- KANAWHA-MINGO-LOGAN-BOONE- 632 PM EDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO ACTIVE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 12, 11:41 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1141 PM EDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM TSTM WND DMG 1 S SALEM 39.27N 80.57W
06/12/2013 HARRISON WV 911 CALL CENTER
TREES DOWN 1MI SOUTH OF SALEM... WV ON PATTERSON FORK
RD.
&&
EVENT NUMBER RLX1300621
JMLocal storm report, Jun 13, 12:31 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1231 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL WALLACE 39.41N 80.49W
06/13/2013 E0.88 INCH HARRISON WV BROADCAST MEDIA
REPORT CONVEYED FROM MEDIA OVER NWS CHAT.
&&
EVENT NUMBER RLX1300622
JMThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 2:54 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry, Washington | 36 min |
| Jun 13, 3:02 AM EDT | Special Weather Statement | RLX | Athens, Meigs, Vinton | 58 min |
| Jun 13, 3:35 AM EDT | Special Weather Statement | RLX | Athens, Washington | 55 min |
| Jun 13, 4:12 AM EDT | Special Weather Statement | RLX | Gallia, Jackson, Lawrence, Meigs, Vinton | 63 min |
| Jun 13, 5:13 AM EDT | Special Weather Statement | RLX | Gallia, Lawrence | 77 min |
| Jun 13, 5:27 AM EDT | Severe Thunderstorm Warning | RLX | Meigs | 33 min |
| Jun 13, 9:57 AM EDT | Special Weather Statement | RLX | Athens, Gallia, Jackson, Meigs, Vinton | 63 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.